# SDR DALA1124379871

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL NR 20 HAS CORROSION.  RECEIVED NEW FLOOR PANEL P/N 9957828421.  LOCATED, DRILLED & DEBURRED HOLES IAW DC9 SRM 51-10-4.  TREATED AND PRIMED IAW DC9 SRM 51-10-3.
